Show simple item record

dc.contributor.authorŞendur, Ali
dc.contributor.authorNeslitürk, Ali İhsan
dc.date.accessioned2017-07-21T11:40:45Z
dc.date.available2017-07-21T11:40:45Z
dc.date.issued2016-11-20
dc.identifier.citationŞendur, A., and Neslitürk, A. İ. (2016). Bubble-based stabilized finite element methods for time-dependent convection–diffusion–reaction problems. International Journal for Numerical Methods in Fluids, 82(8), 512-538. doi:10.1002/fld.4229en_US
dc.identifier.issn0271-2091
dc.identifier.urihttp://doi.org/10.1002/fld.4229
dc.identifier.urihttp://hdl.handle.net/11147/5988
dc.description.abstractIn this paper, we propose a numerical algorithm for time-dependent convection–diffusion–reaction problems and compare its performance with the well-known numerical methods in the literature. Time discretization is performed by using fractional-step θ-scheme, while an economical form of the residual-free bubble method is used for the space discretization. We compare the proposed algorithm with the classical stabilized finite element methods over several benchmark problems for a wide range of problem configurations. The effect of the order in the sequence of discretization (in time and in space) to the quality of the approximation is also investigated. Numerical experiments show the improvement through the proposed algorithm over the classical methods in either cases.en_US
dc.language.isoengen_US
dc.publisherWileyen_US
dc.relation.isversionof10.1002/fld.4229en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFinite element methoden_US
dc.subjectDiffusion in liquidsen_US
dc.subjectIncompressible flowen_US
dc.subjectUnsteady convection diffusionsen_US
dc.subjectHorizontal/vertical method of linesen_US
dc.titleBubble-based stabilized finite element methods for time-dependent convection–diffusion–reaction problemsen_US
dc.typearticleen_US
dc.contributor.iztechauthorNeslitürk, Ali İhsan
dc.relation.journalInternational Journal for Numerical Methods in Fluidsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume82en_US
dc.identifier.issue8en_US
dc.identifier.startpage512en_US
dc.identifier.endpage538en_US
dc.identifier.wosWOS:000385721700004
dc.identifier.scopusSCOPUS:2-s2.0-84959913599
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record